MAUDE Adverse Event Report: US ENDOSCOPY CENTRA; CENTRA BIOPSY FORCEPS

US ENDOSCOPY CENTRA; CENTRA BIOPSY FORCEPS
Model Number 00711247
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process.The device is being returned for evaluation.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, the centra biopsy forceps were taking "larger than anticipated bites".User facility personnel utilized clips at the sites where the forceps were used.

Brand Name
CENTRA
Common Device Name
CENTRA BIOPSY FORCEPS
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25553079
Report Number1528319-2026-00070
Device Sequence Number10746366
Product Code PTS
UDI-Device Identifier00724995180621
UDI-Public(01)00724995180621(11)250908(17)280907(10)102176
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711247
Device Catalogue Number00711247
Device Lot Number(10)107966; (10)102176
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/18/2026
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown